Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 246, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 21, 2011, 9:14 AM CDT for Issaquena County, Sharkey County, Mississippi; East Carroll Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 9:14 AM CDT (14:14 UTC)
- Expired
- Apr 21, 2011, 9:59 AM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties East Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS54 KJAN 211414
SVRJAN
LAC035-MSC055-125-211515-
/O.NEW.KJAN.SV.W.0246.110421T1414Z-110421T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE...
ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF VALLEY PARK...
WESTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF ROLLING FORK...
* UNTIL 1015 AM CDT
* AT 914 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHELBURN TO 7 MILES NORTHEAST
OF MONTICELLO MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHELBURN AND MILLIKIN BY 920 AM CDT...
LAKE PROVIDENCE BY 930 AM CDT...
TRANSYLVANIA BY 935 AM CDT...
ALSATIA AND TRANSYLVANIA BY 940 AM CDT...
GRACE AND FITLER BY 1000 AM CDT...
ONWARD BY 1015 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3261 9142 3262 9139 3270 9138 3276 9133
3283 9133 3301 9125 3300 9080 3255 9086
3255 9096 3258 9096 3258 9105 3255 9112
3255 9145
TIME...MOT...LOC 1414Z 275DEG 18KT 3287 9126 3268 9132
$$
CME3 follow-up statements
639
WWUS54 KJAN 211431
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
931 AM CDT THU APR 21 2011
LAC035-MSC055-125-211515-
/O.CON.KJAN.SV.W.0246.000000T0000Z-110421T1515Z/
EAST CARROLL LA-SHARKEY MS-ISSAQUENA MS-
931 AM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ISSAQUENA AND WESTERN SHARKEY COUNTIES...AND EAST CARROLL
PARISH...
AT 931 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MAYERSVILLE TO TRANSYLVANIA
MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FITLER BY 940 AM CDT...
GRACE BY 945 AM CDT...
ROLLING FORK...ONWARD AND CARY BY 955 AM CDT...
ANGUILLA AND VALLEY PARK BY 1005 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
&&
LAT...LON 3267 9132 3300 9121 3300 9080 3255 9086
3255 9096 3258 9096 3257 9110 3255 9112
3255 9145
TIME...MOT...LOC 1431Z 269DEG 22KT 3288 9107 3266 9112
$$
CME560
WWUS54 KJAN 211446
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT THU APR 21 2011
LAC035-MSC055-125-211515-
/O.CON.KJAN.SV.W.0246.000000T0000Z-110421T1515Z/
EAST CARROLL LA-SHARKEY MS-ISSAQUENA MS-
946 AM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ISSAQUENA AND WESTERN SHARKEY COUNTIES...AND EASTERN EAST CARROLL
PARISH...
AT 946 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MAYERSVILLE TO CARY TO FITLER
MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLING FORK BY 955 AM CDT...
VALLEY PARK BY 1000 AM CDT...
ANGUILLA BY 1005 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
&&
LAT...LON 3256 9131 3278 9116 3299 9111 3300 9080
3256 9087 3255 9096 3258 9096 3257 9110
3255 9112
TIME...MOT...LOC 1446Z 267DEG 33KT 3293 9101 3279 9091
3266 9100
$$
CME447
WWUS54 KJAN 211459
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
959 AM CDT THU APR 21 2011
LAC035-MSC055-125-211509-
/O.CAN.KJAN.SV.W.0246.000000T0000Z-110421T1515Z/
EAST CARROLL LA-SHARKEY MS-ISSAQUENA MS-
959 AM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ISSAQUENA AND WESTERN
SHARKEY COUNTIES...AND EASTERN EAST CARROLL PARISH IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3256 9131 3278 9116 3299 9111 3300 9080
3256 9087 3255 9096 3258 9096 3257 9110
3255 9112
TIME...MOT...LOC 1459Z 267DEG 33KT 3293 9087 3279 9077
3266 9086
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:36 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 21, 4:36 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
436 AM CDT THU APR 21 2011
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...SHOWERS AND THUNDERSTORMS
ONGOING THIS MORNING ACROSS MUCH OF THE NORTHERN THIRD OF THE
CWA...MOSTLY ALONG THE HWY 82 CORRIDOR. THIS IS IN THE VICINITY OF
THE STALLED FRONTAL BOUNDARY DRAPED ACROSS THIS AREA. MUCH OF THE
ACTIVITY THAT HAD BEEN SEVERE EARLIER HAS CONGEALED INTO MORE OR
LESS A SWATH OF LIGHT TO MODERATE TO PERHAPS HEAVY RAIN. ADDITIONAL
STORMS ARE FURTHER SOUTH ALONG I-20 AND MOVING NORTH INTO THE SAME
LOCATIONS THAT HAVE SEEN AN ABUNDANCE OF RAIN SINCE THIS TIME LAST
NIGHT. RADAR ESTIMATED RAINFALL SINCE TUESDAY EVENING INDICATE THAT
MANY AREAS ALONG THE HIGHWAY 82 CORRIDOR HAVE SEEN 3-4 INCHES WITH
SOME LOCATIONS...ESPECIALLY ACROSS THE EASTERN PORTIONS OF THE
CORRIDOR...HAVE SEEN PERHAPS EVEN UPWARDS OF 7 INCHES OR MORE.
FOR TODAY...WITH THE STALLED BOUNDARY STILL EXPECTED TO HANG AROUND
THROUGH SOME/MOST OF THE DAY...EXPECT THE CHANCE FOR MORE STORMS TO
DEVELOP NEAR THIS LOCATION. AT THIS POINT...AM NOT EXPECTING SEVERE
STORMS. THERE WILL BE DECENT INSTABILITY AND STEEP LAPSE RATES BUT
SHEAR WILL BE MARGINAL AND MUCH OF THIS AREA WILL HAVE BEEN WORKED
OVER FROM THE PAST DAY AND A HALF. HOWEVER...GIVEN HOW MUCH RAIN HAS
FALLEN IN THIS LOCATION...ANY ADDITIONAL STORMS WILL AGGRAVATE THE
FLOODING ISSUES AND WILL PLAN TO EXTEND THE CURRENT FLASH FLOOD
WATCH/WHICH WAS SET TO EXPIRE AT 6AM/UNTIL 7PM(00Z). BY THIS
POINT...THE STALLED FRONT LOOKS TO LIFT OFF TO THE NORTH AS A WARM
FRONT IN RESPONSE TO A DEVELOPING LOW IN THE SOUTHERN PLAINS. THIS
WILL SHUNT THE PRECIPITATION TO THE NORTH AS WELL. HEIGHTS WILL
BEGIN TO RISE MORE...ESPECIALLY ACROSS THE SOUTH AND A DRYING TREND
WILL BEGIN. TEMPERATURES WILL BE A LITTLE TRICKY IN THE NORTH GIVEN
CLOUD COVER AND WET GROUNDS LIMITING HOW MUCH INSOLATION AND HEATING
WE WILL SEE. THIS AREA SHOULD BE THE COOLER LOCATION IN THE CWA.
FURTHER TO THE SOUTH...WHERE RAIN HAS BEEN SCARCE AND TEMPERATURES
HAVE BEEN GETTING RATHER WARM...TODAY WILL BE NO DIFFERENT. HIGHS
ARE EXPECTED TO REACH THE UPPER 80S ONCE AGAIN IN THE SOUTH BUT WILL
BE MUCH COOLER NORTH OF THE BOUNDARY. HIGHS IN THE NORTH MAY ONLY
REACH INTO THE LOWER 80S BUT THIS WILL DEPEND ON HOW MUCH CLOUD
COVER IS SEEN...THOUGH VERY WET SOILS WILL ALSO LIKELY LIMIT HOW
MUCH WARMING THAT AREA WILL SEE.
BY THURSDAY NIGHT...THE PRECIP WILL BE NORTH OF THE AREA...THOUGH
SOME HI-RES WRF MODELS DO NOT MOVE IT OUT AS QUICKLY AND WILL
MAINTAIN JUST A SLIGHT CHANCE OF STORMS IN ACROSS NORTHERN ZONES
THROUGH SOME OF THE EVENING. OVERNIGHT LOWS WILL BE WARM IN THE MID
AND UPPER 60S. WINDS SHOULD REMAIN UP THROUGH MUCH OF THE NIGHT IN
MOST LOCALES PRECLUDING FOG BUT STRATUS LOOKS TO MOVE IN...KEEPING A
LID ON TEMPERATURES.
FRIDAY...HEIGHTS WILL CONTINUE TO RISE AND DRY CONDITIONS WILL BE IN
PLACE. TEMPERATURES WILL REACH INTO THE MID AND UPPER 80S AGAIN WITH
LOWER TO MID 80S MORE LIKELY IN THE NORTHERN AREAS. OVERNIGHT LOWS
FRIDAY NIGHT WILL BE WARM AGAIN WITH STRATUS INVADING. /28/
.LONG TERM...
SATURDAY THROUGH SUNDAY NIGHT...
THE LONGWAVE PATTERN WILL AMPLIFY AS WE HEAD INTO THE WEEKEND WITH THE
MEAN TROUGH POSITION SETTING UP OVER THE WRN CONUS WHILE THE
SUBTROPICAL RIDGE POSITION SETS UP OVER THE SOUTHEAST CONUS. THE
RIDGE WILL KEEP THE FRONTAL BOUNDARY AND ASSOCIATED TSTM ACTIVITY
NORTHWEST OF THE ARKLAMISS. OVERALL...THIS PATTERN WILL BE CONDUCIVE
FOR BREEZY TO WINDY CONDITIONS...VERY WARM AFTERNOONS...AND SLIM
PRECIP CHANCES.
MONDAY THROUGH NEXT WEDNESDAY...
THE AMPLIFIED TROUGH-TO-RIDGE PATTERN WILL SHIFT EAST...THUS
ALLOWING THE TROUGH TO HAVE MORE INFLUENCE OVER THE ARKLAMISS. IF
THIS PATTERN SETS UP AS INDICATED BY GUIDANCE...THEN A FLOODING/SVR
WEATHER EVENT MAY DEVELOP...ESPECIALLY OVER THE NW HALF OF THE AREA
FROM MONDAY NIGHT INTO WEDNESDAY WHEN SEVERAL ROUNDS OF TSTMS
ACTIVITY WILL BE POSSIBLE PER GLOBAL MODEL CONSENSUS.
DEEP SOUTHWEST FLOW ALOFT ALIGNED WITH THE FRONT WOULD SUPPORT
TREMENDOUS MOISTURE POOLING/CONVERGENCE AND A SLOW-MOVING FRONTAL
BOUNDARY. STRONG LARGE SCALE ASCENT AHEAD OF THE TROUGH AXIS AND
UNDER THE ENTRANCE REGION OF THE POLAR JET WOULD INITIATE WIDESPREAD
HEAVY TSTM ACTIVITY ALONG THE FRONT. THE PRIMARY TROUGH PASSAGE
SHOULD NOT TAKE PLACE UNTIL WEDNESDAY AT THE EARLIEST...SO AN
EXTENDED PERIOD OF HEAVY RAINFALL WILL BE POSSIBLE. SEVERE WEATHER
IN ALL MODES WOULD BE A CONCERN AS WELL GIVEN THE EXPECTATION FOR A
HIGHLY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT ALONG AND AHEAD OF
THE FRONTAL BOUNDARY.
GIVEN THE STRENGTH OF THE BLOCKING RIDGE OVER THE SE CONUS...AM NOT
QUITE READY TO MENTION THESE RISKS IN THE HWO AS THE BEST FRONTAL
SUPPORT AND HEAVIER RAINFALL COULD STAY JUST NW OF THE FORECAST
AREA. /EC/
&&
.AVIATION...A MIX OF MVFR TO LIFR CATS ONGOING THIS MORNING ACROSS
THE AREA. THOUGH GLH...GWO ARE SEEING VFR CIGS...-RA FALLING AND
VCTS MAY BRING CIGS BACK DOWN TO AROUND MVFR AND MAYBE IFR OVER THE
NEXT FEW HOURS. FURTHER SOUTH...JAN AND MEI SHOULD REMAIN AT VFR AS
MOST OF THE RAIN IS NOT AFFECTING THESE TAF SITES. HBG AND PIB
SEEING THE WORST OF THE CONDITIONS WITH LIFR CIGS AND VIS LESS THAN
1 MILE WITH GROUND FOG AND BR. POTENTIAL REMAINS FOR MORE SHRA/TSRA
TODAY MAINLY AFFECTING TAF SITES NORTH OF I-20 WHICH MAY BRING MVFR
TO IFR CIGS. STALLED BOUNDARY SHOULD LIFT NORTH TONIGHT AND ALL
SITES WILL BE DRY BUT MVFR TO IFR CIGS TONIGHT AS STRATUS MOVES IN.
/28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 86 67 86 65 / 31 9 13 9
MERIDIAN 86 65 87 63 / 28 9 13 9
VICKSBURG 86 66 87 65 / 31 9 10 9
HATTIESBURG 89 68 89 64 / 14 5 5 6
NATCHEZ 86 68 87 66 / 14 8 9 6
GREENVILLE 78 66 84 65 / 47 19 13 10
GREENWOOD 80 67 85 65 / 46 23 13 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>039-
044>046.
LA...NONE.
AR...NONE.
&&
28/ECHazardous weather outlook, Apr 21, 8:23 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 823 AM CDT THU APR 21 2011 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-221330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 823 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI NORTH OF INTERSTATE 20. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND TRACK ACROSS NORTH CENTRAL MISSISSIPPI...GENERALLY ALONG THE HIGHWAY 82 CORRIDOR TODAY. A STALLED BOUNDARY REMAINS IN THIS LOCATION AND HAS BEEN THE FOCUS FOR SEVERAL ROUNDS OF STORMS AND HEAVY RAINFALL OVER THE PAST 24 HOURS. MANY AREAS ALONG A LINE FROM HOLLANDALE...TO DURANT...TO MACON HAVE RECEIVED RAINFALL AMOUNTS IN EXCESS OF 3 TO 6 INCHES SINCE WEDNESDAY MORNING. ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. THIS WILL LEAD TO RUNOFF FROM ALREADY SOGGY SOILS IN ADDITION TO RISES IN CREEKS AND STREAMS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR A PORTION OF NORTH AND NORTHEAST MISSISSIPPI THROUGH 7 PM THIS EVENING. IN ADDITION...THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS THIS MORNING AND AFTERNOON. THE PRIMARY RISKS WILL BE FROM LARGE HAIL AND DAMAGING WINDS UP TO 60MPH AS STORMS DEVELOP IN RESPONSE TO DAYTIME HEATING IN A MOIST AND UNSTABLE AIRMASS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH WEDNESDAY. LAZ023>026-MSZ053>066-072>074-221330- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 823 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Special weather statement, Apr 21, 7:16 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 716 AM CDT THU APR 21 2011 LAZ016-MSZ040-047-211235- WARREN MS-ISSAQUENA MS-MADISON LA- 716 AM CDT THU APR 21 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF MANSFORD AT 717 AM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL ISSAQUENA AND NORTHWESTERN WARREN COUNTIES... AND NORTHEASTERN MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3262 9086 3242 9077 3232 9111 3249 9119 TIME...MOT...LOC 1217Z 248DEG 19KT 3244 9104 EEC
Special weather statement, Apr 21, 7:44 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 744 AM CDT THU APR 21 2011 MSZ042-211315- YAZOO MS- 744 AM CDT THU APR 21 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES NORTHEAST OF LITTLE YAZOO AT 744 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3288 9004 3271 9016 3269 9042 3286 9043 TIME...MOT...LOC 1244Z 263DEG 27KT 3276 9033 CME
Local storm report, Apr 21, 7:52 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
752 AM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL 12 NW VICKSBURG 32.45N 91.02W
04/21/2011 E1.75 INCH WARREN MS AMATEUR RADIO
GOLFBALL HAIL REPORTED IN THE EAGLE BEND AREA.
&&
JCULINLocal storm report, Apr 21, 8:37 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 AM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HAIL 5 SSW BENTON 32.76N 90.29W
04/21/2011 E1.75 INCH YAZOO MS EMERGENCY MNGR
GOLFBALL HAIL REPORTEDLY BROKE SOME WINDOWS.
&&
JCULINSpecial weather statement, Apr 21, 8:47 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 847 AM CDT THU APR 21 2011 MSZ042-211405- YAZOO MS- 847 AM CDT THU APR 21 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED OVER YAZOO COUNTY AT 847 AM CDT...MOVING EAST AT 20 MPH. PEOPLE IN WEST CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS STORM COULD BECOME SEVERE AT ANYTIME. LAT...LON 3289 9047 3271 9049 3268 9065 3280 9068 TIME...MOT...LOC 1347Z 251DEG 16KT 3275 9058 CME
Local storm report, Apr 21, 8:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
857 AM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HAIL 1 N LITTLE YAZOO 32.72N 90.37W
04/21/2011 E1.00 INCH YAZOO MS LAW ENFORCEMENT
OBSERVED WHILE TRAVELING ON HIGHWAY 49
&&
BBRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Tornado Warning | JAN | Montgomery, Webster | 60 min |
| Apr 20, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| Apr 20, 7:11 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 49 min |
| Apr 20, 7:13 PM CDT | Tornado Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 62 min |
| Apr 20, 7:35 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Apr 20, 7:40 PM CDT | Tornado Warning | JAN | Carroll | 46 min |
| Apr 20, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 31 min |
| Apr 20, 7:48 PM CDT | Tornado Warning | JAN | Lowndes | 57 min |
| Apr 20, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 53 min |
| Apr 20, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 44 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 16 min |
| Apr 20, 8:32 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 43 min |
| Apr 20, 8:33 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 3 hr |
| Apr 20, 8:44 PM CDT | Tornado Warning | JAN | Lowndes | 61 min |
| Apr 20, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 22 min |
| Apr 20, 8:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 57 min |
| Apr 20, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 59 min |
| Apr 20, 9:18 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 57 min |
| Apr 20, 9:37 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Apr 20, 9:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Apr 20, 9:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Apr 20, 10:05 PM CDT | Areal Flood Warning | JAN | Carroll, Grenada, Montgomery | 12 hr |
| Apr 20, 10:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 50 min |
| Apr 20, 11:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 65 min |
| Apr 20, 11:28 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 20, 11:28 PM CDT | Special Weather Statement | JAN | Winston | 32 min |
| Apr 20, 11:33 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 42 min |
| Apr 20, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 37 min |
| Apr 21, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Apr 21, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 20 min |
| Apr 21, 12:57 AM CDT | Special Weather Statement | JAN | Scott | 28 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Apr 21, 1:42 AM CDT | Flash Flood Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 2 hr |
| Apr 21, 2:18 AM CDT | Special Weather Statement | JAN | Lauderdale | 32 min |
| Apr 21, 2:21 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 41 hr |
| Apr 21, 6:37 AM CDT | Special Weather Statement | JAN | Sharkey | 33 min |
| Apr 21, 6:50 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 40 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | JAN | Warren | 19 min |
| Apr 21, 7:20 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 40 min |
| Apr 21, 7:44 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 21, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 42 min |
| Apr 21, 7:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 49 min |
| Apr 21, 8:03 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 21, 8:47 AM CDT | Special Weather Statement | JAN | Yazoo | 18 min |
| Apr 21, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 22 min |
| Apr 21, 9:50 AM CDT | Flash Flood Warning | JAN | Yazoo | 115 min |
| Apr 21, 10:31 AM CDT | Special Weather Statement | JAN | Hinds, Warren, Yazoo | 29 min |
| Apr 21, 10:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 67 min |
| Apr 21, 11:46 AM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Apr 21, 11:50 AM CDT | Severe Thunderstorm Warning | JAN | Copiah | 55 min |
| Apr 21, 1:03 PM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 32 min |
| Apr 21, 1:19 PM CDT | Special Weather Statement | JAN | Neshoba, Newton | 31 min |
| Apr 21, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 49 min |
| Apr 21, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 63 min |
| Apr 21, 1:45 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Apr 21, 2:13 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 32 min |
| Apr 21, 2:14 PM CDT | Tornado Warning | JAN | Jasper | 12 min |
| Apr 21, 2:47 PM CDT | Special Weather Statement | JAN | Covington, Marion | 28 min |
| Apr 21, 3:09 PM CDT | Special Weather Statement | JAN | Jones, Lamar, Marion | 31 min |
| Apr 21, 3:35 PM CDT | Special Weather Statement | JAN | Jones, Lamar | 30 min |
| Apr 21, 3:07 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 38 min |
| Apr 21, 3:48 AM CDT | Special Weather Statement | JAN | Morehouse | 32 min |
| Apr 21, 5:05 AM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.